Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm feeling damn shitty right now. Anyone else feeling shitty? My face was clearing for 2 weeks, then overnight: bam! Now I feel crappy again. Who's with me? If anyone is bored and wants to talk about how fun it is to look spotty and red like some sort of deformed alien my AIM is ShrubberyGoM00 k seeya ph34r.gif

I think the nastiest part of having acne is when it clears up just to explode again. Agreed? bb_eusa_wall.gif

Share this post


Link to post
Share on other sites
Guest Zitro

Well, acne is always a cycle (like the sunspots on the sun) it dissapoints me to see my face with new zits sometimes, and it relieves me to find them gone the next week.

I don't believe anyone likes that cycle, well, it stresses me greatly!

Accutane? I personally don't like side effects, if you can endure them, good for you.

Read my signature (and try that prog-rock band by the way bb_eusa_whistle.gif ) The moment will come.

Katherine, is your pic what I think it is? bb_smile.gif jaja

Share this post


Link to post
Share on other sites

=( The same thing happened to me.. I was clearer than I have ever been in months.. and then overnight "bam!" .. except im not on accutane =( sad.gif I saw a picture of me that I took a month ago in school and i was different =(

Share this post


Link to post
Share on other sites

tane will do it to the end Elsa...but not too worry...you look gooooooood in the pics...dont worry yupp not wreckin your game or anything just state-in the obvious...

i hadn't broken out for like 2 weeks...i got a couple small ones over the course of today and yesterday...i always get little whiteheads now though...vierd. bb_eusa_think.gif

Share this post


Link to post
Share on other sites
What's B5?  Most of my acnes those tiny little zits, but they leave red dots all over so I look like I have a rash  sad.gif  sad.gif  sad.gif

Thats EXACTLY how mine is, me and my mom were talking about it today and she goes "it looks more like a rash than acne" and I have all of these tiny tiny red bumps on my cheek bones and like 4 or 5 actual red like pimple pimples, what kind of medicine do you take?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×